# SDR ASAA2019071430046

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 41,986 hours, 12,556 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENGINE #1, 2, 4, 10, 11, 13, 16, 22, 23, AND 7,5,12, AND 24 SPACERS ELASTOMERS ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE #1, 2,4,10,11,13,16,22,23 AND 7,5,12 AND 24 SPACERS ELASTOMERS WITH NEW PER T/C 78472010.
